# SDR SWAA2024020748425

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM - FORWARD ENTRY MEGAPHONE IS NOT SECURED.<[01] SECURED FORWARD ENTRY MEGAPHONE AS PER AMM 25-64-00-710-801;[02] VERIFIED SECURED FORWARD ENTRY MEGAPHONE.
